Fertility Friends Support Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
100 Posts
Discussion Starter · #1 ·
Hi i'm on my 1st IVF cycle and have been on the maximum dose of Menopur 300 and have reduced the dose last night and tonight to 225, hopefully to have EC Wednesday if BT and scan ok tomorrow. I've produced 17 follies up until Thursday. This morning I started having lower abdominal pain which I have just put down to aches and pains of the drugs. During the course of the day it's got worse and is radiating through to my bottom !! :eek:

It hurts when I pass water but I don't have any urinary frequency and my temperature is ok so i'm not sure if it's an infection. It's not unbearable and i'll discuss it at the clinic tomorrow but i'm worried in case I need any antibiotics and if it'll be ok to take tham before and after EC. Would appreciate any help,

Val xxxxxxxx
 

·
Registered
Joined
·
211 Posts
Hi, I got this, although not as many follies as you but I suffered awful pain on stimms, I was on a high dose of stimms also and felt very sicky and also had sore boobs.  Tho keep check on your symptoms for OHSS.

Also I had a cyst on ovary which can be painful in itself.  So get them to scan you if you're in doubt.

Best of luck.
 
1 - 2 of 2 Posts
Top